Hello, I am new on this chat room. Hello to all. I am 62 years old. I have always had seizures, but haven't had any alot until the last month when I had a series of about 16, one behind the other. Was hospitalized and put on Topamax. This drug made me crazy. Could not remember anything. Not even my husbands name. They took me off that drug and put me on Zonagran and now I am having outbursts of anger. This is out of the ordinary for me. I am a happy go lucky type person. Type A personality, but usually not cursing out everyone like I have been since on this drug. Feel weird. I take 200 mg. at night. Feel sleepy up until about 7:00 at night and then I began to feel better and it is time to take it again. Has anyone felt this with this drug or do I just need to get adjusted? Help and thanks. Oh incidently, have had a couple of seizures since on this drug, but that is all. Seems like exposure to light and stress causes it.
Edited to add title so others would see it
Post Edited By Moderator (~Jennifer~) : 11/1/2005 11:38:33 AM (GMT-7)